# SDR ASAA2024071152133

- Difficulty date: July 11, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: D5757053620300
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W I/B FLAP, REAR SPAR HAS CORRSION ON LOWER LEG INNER SURFACE. GROUNDED - YES. EVALUATED CORROSION, FOUND TO BE 100% MATERIAL LOSS. AREA #1, TRIMMOUT CORROSION 44.45 X 19.05MM, AREA #2 TRIM OUT 21.08MM X 19.05MM, AREA #3 TRIMOUT 21.08MM X 19.05MM, AREA #4 REMOVED CORROSION FROM EDGE, 1.82MM REMOVED FROM EDGE X24.89MM WIDE, AREA #5 TRIM OUT 20.32MM X 20.13MM, AND  AREA #6 BLEND AREA .500"X10.0", ORIGINAL THICKNESS .070", MATERIAL LOSS .015", REMAINING THICKNESS .055". CORROSION LOCATION IS ON R/W I/B FLAP REAR SPAR LOWER LEG BETWEEN RIB 1 AND RIB 4. IAW A320 SRM 51-74-00/001 REV 149-01MAY2024. R/W I/B FLAP REMOVED AND REPLACED ON CUSTOMER CARD: G1977813 NR 34713.
